MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE FEMUR TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE FEMUR TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10018
Medical Device Problem Codes Degraded (1153); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that during a cori-assisted tka, they noticed the real intelligence femur tracker have wear around where the clamps tighten on the tracker frame.They were unable to complete tibia bone removal because of the movement.Surgery was performed after a non-significant delay, with the same devices.No further complications were reported.
 
Additional Manufacturer Narrative
The real intelligence femur tracker, part number rob10018, lot number 22cct0046, used for treatment, was returned for evaluation.The reported problem was visually confirmed.There is visible wear on the teeth of the anchoring arm, and some wear and scratches around the edges of the frame.A functional evaluation was performed.Although the tracker teeth were worn, it was able to properly seat into a clamp during testing.The most likely cause of the worn tracker teeth seems to be due to normal wear and tear over time.Although the tracker was still able to securely lock into a known good clamp during testing, wear to the tracker clamps used may have contributed to the issue in conjunction with the worn tracker teeth, resulting in improper seating or slipping even when fully tightened.A review of manufacturing records indicate the device met all specifications upon release into distribution.A complaint history review was performed by part number and similar complaints were identified.A review by lot number was performed and no similar complaints were identified.A historical escalation event review was completed.A review of prior escalation actions found no actions applicable to the scope of the reported complaint.The failure mode and associated risk have been anticipated within the risk file including a documented risk level.Although no further containment or corrective action is recommended or required at this time, the failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE FEMUR TRACKER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key22159192
Report Number3010266064-2025-00119
Device Sequence Number21059435
Product Code OLO
UDI-Device Identifier00885556757376
UDI-Public885556757376
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K201022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10018
Device Lot Number22CCT0046
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAL INTELLIGENCE CORI: ROB10024, SN(B)(6)
Patient SexUnknown